# SDR AALA202402054763

- Difficulty date: January 12, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 60,744 hours, 37,884 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON RIGHT WING UPPER TRAILING EDGE SKIN PANEL #2  AT WS 3758 AND RIB 7A. REPAIRED SKIN PANEL PER EA 349864.
